{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,19]],"date-time":"2026-08-19T20:01:32Z","timestamp":1787169692939,"version":"build-2736575974"},"reference-count":14,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2021,10]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>\n                      In recent years, intravenous lipid emulsion therapy (ILE) was used for lipophilic drug intoxications, and successful results were obtained. In the literature, there is a small number of reported cases about verapamil intoxication and ILE therapy in the pediatric age group. We used ILE therapy in a 14-year-old girl with verapamil intoxication in the 2\n                      <jats:sup>nd<\/jats:sup>\n                      h of the pediatric intensive care unit stay, before using traditional treatments such as glucagon and hyperinsulinemic euglycemia. She had resistant bradycardia and hypotension which was unresponsive to inotropic agents and a successful result was obtained after using ILE treatment. We believe our report may contribute to the early use of ILE therapy for toxicity with calcium channel blockers such as verapamil in pediatric patients.\n                    <\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/2452-2473.329626","type":"journal-article","created":{"date-parts":[[2021,10,28]],"date-time":"2021-10-28T16:37:47Z","timestamp":1635439067000},"page":"217-220","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":5,"title":["A successful treatment with intravenous lipid emulsion therapy in a child with verapamil poisoning"],"prefix":"10.4103","volume":"21","author":[{"given":"Merve","family":"Havan","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tan\u0131l","family":"Kendirli","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Serhan","family":"\u00d6zcan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Melih Timu\u00e7in","family":"Do\u011fan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ahmet Onur","family":"Yi\u011fit","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tayfun","family":"U\u00e7ar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-9-20240909","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1097\/00000542-199804000-00028","article-title":"Pretreatment or resuscitation with a lipid infusion shifts the dose-response to bupivacaine-induced asystole in rats","volume":"88","author":"Weinberg","year":"1998","journal-title":"Anesthesiology"},{"key":"R2-9-20240909","doi-asserted-by":"crossref","first-page":"435","DOI":"10.1016\/j.cvsm.2016.10.018","article-title":"Lipid therapy for intoxications","volume":"47","author":"Robben","year":"2017","journal-title":"Vet Clin North Am Small Anim Pract"},{"key":"R3-9-20240909","doi-asserted-by":"crossref","first-page":"1","DOI":"10.3109\/15563650903544124","article-title":"Lipid emulsions in the treatment of acute intoxication: A systematic review of human and animal studies","volume":"48","author":"Jamaty","year":"2010","journal-title":"Clin Toxicol"},{"key":"R4-9-20240909","doi-asserted-by":"crossref","first-page":"591","DOI":"10.1016\/j.resuscitation.2009.01.023","article-title":"Intravenous fat emulsion therapy for intentional sustained-release verapamil overdose","volume":"80","author":"Young","year":"2009","journal-title":"Resuscitation"},{"key":"R5-9-20240909","doi-asserted-by":"crossref","first-page":"431","DOI":"10.1016\/0002-9343(93)90314-F","article-title":"Verapamil intoxication: A literature review of overdoses and discussion of therapeutic options","volume":"95","author":"Hofer","year":"1993","journal-title":"Am J Med"},{"key":"R6-9-20240909","doi-asserted-by":"crossref","first-page":"923","DOI":"10.1345\/aph.1E436","article-title":"High-dose insulin therapy for calcium-channel blocker overdose","volume":"39","author":"Shepherd","year":"2005","journal-title":"Ann Pharmacother"},{"key":"R7-9-20240909","doi-asserted-by":"crossref","first-page":"165","DOI":"10.1007\/s13181-015-0511-y","article-title":"In vitro studies indicate intravenous lipid emulsion acts as lipid sink in verapamil poisoning","volume":"12","author":"Kryshtal","year":"2016","journal-title":"J Med Toxicol"},{"key":"R8-9-20240909","first-page":"742","article-title":"Hyperinsulinemic euglycemia, continuous venovenous hemofiltration, and extracorporeal life support for severe verapamil poisoning: Case report","volume":"47","author":"Aaronson","year":"2009","journal-title":"Clin Toxicol"},{"key":"R9-9-20240909","doi-asserted-by":"crossref","first-page":"292","DOI":"10.7326\/0003-4819-154-4-201102150-00018","article-title":"Lipid emulsion therapy for verapamil overdose","volume":"154","author":"Franxman","year":"2011","journal-title":"Ann Intern Med"},{"key":"R10-9-20240909","doi-asserted-by":"crossref","first-page":"399","DOI":"10.1186\/1752-1947-5-399","article-title":"Lipid rescue of massive verapamil overdose: A case report","volume":"5","author":"Liang","year":"2011","journal-title":"J Med Case Rep"},{"key":"R11-9-20240909","doi-asserted-by":"crossref","first-page":"340","DOI":"10.3109\/15563650.2011.572556","article-title":"Serum verapamil concentrations before and after Intralipid\u00ae therapy during treatment of an overdose","volume":"49","author":"French","year":"2011","journal-title":"Clin Toxicol (Phila"},{"key":"R12-9-20240909","doi-asserted-by":"crossref","first-page":"e101","DOI":"10.1016\/j.annfar.2014.05.013","article-title":"Acute respiratory distress syndrome following verapamil overdose treated with intravenous lipid emulsion: A rare life-threatening complication","volume":"33","author":"Martin","year":"2014","journal-title":"Ann Fr Anesth Reanim"},{"key":"R13-9-20240909","doi-asserted-by":"crossref","first-page":"1844","DOI":"10.1016\/j.ajem.2015.04.061","article-title":"Lipid emulsion therapy given intraosseously in massive verapamil overdose","volume":"33","author":"Sampson","year":"2015","journal-title":"Am J Emerg Med"},{"key":"R14-9-20240909","doi-asserted-by":"crossref","first-page":"735","DOI":"10.1345\/aph.1R666","article-title":"Intravenous lipid emulsion to reverse acute drug toxicity in pediatric patients","volume":"47","author":"Presley","year":"2013","journal-title":"Ann Pharmacother"}],"container-title":["Turkish Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/2452-2473.329626","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,19]],"date-time":"2026-08-19T19:11:20Z","timestamp":1787166680000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/2452-2473.329626"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,10]]},"references-count":14,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2021]]}},"URL":"https:\/\/doi.org\/10.4103\/2452-2473.329626","relation":{},"ISSN":["2452-2473"],"issn-type":[{"value":"2452-2473","type":"print"}],"subject":[],"published":{"date-parts":[[2021,10]]}}}